# SDR IPXA09656599

- Difficulty date: July 4, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 141T514616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 LBL 50 CLIP FOUND CRACK (CRACK 1 INCH LENGTH).  MAIN EQUIPMENT CENTER STA 246 LBL 50 FLOORBEAM ATTACH CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
